MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cerebral vascular accident occurred.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was implanted on (b)(6) 2025.The patient was discharged.It was reported that the patient experienced a stroke within the two months preceding (b)(6) 2026, the reporter was unable to provide the exact date of event.Following the closure device implant, the patient received a post 45-day computed tomography (ct) scan on (b)(6) 2025 that showed a 4mm peri device leak.Subsequently, a transesophageal echocardiogram (tee) performed on (b)(6) 2026, revealed a 3.5mm gap on the superior access, a small lobe uncovered, and a 2mm posterior device leak.The reporter was unable to provide information regarding the post-procedure medication regimen initiated after the december ct scan or whether any interventions were performed in response to the ct findings.The reporter was also unaware of any medication changes or interventions following the june tee findings.
 
Event or Problem Description
It was reported that cerebral vascular accident occurred.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was implanted on (b)(6)2025-.The patient was discharged.It was reported that the patient experienced a stroke within the two months preceding (b)(6)2026, the reporter was unable to provide the exact date of event.Following the closure device implant, the patient received a post 45-day computed tomography (ct) scan on (b)(6)2025 that showed a 4mm peri device leak.Subsequently, a transesophageal echocardiogram (tee) performed on (b)(6)2026, revealed a 3.5mm gap on the superior access, a small lobe uncovered, and a 2mm posterior device leak.The reporter was unable to provide information regarding the post-procedure medication regimen initiated after the december ct scan or whether any interventions were performed in response to the ct findings.The reporter was also unaware of any medication changes or interventions following the june tee findings.
 
Additional Manufacturer Narrative
B3 event date is an approximate date as the actual event date is not known.With all the available information, boston scientific (bsc) concludes: device technical analysis the watchman flx? pro remains implanted; therefore, returned device analysis could not be completed.Device history record review a review was completed of the device history records (dhr) for the watchman flx? pro, part # m635wu60350 batch # 0034387693.The dhr review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include improper seal of the appendage, stroke (cva).Risk review a risk review was completed and confirmed that the events of improper seal of the appendage and cerebral vascular accident (cva) were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Additional Manufacturer Narrative
B3 event date is an approximate date as the actual event date is not known.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50114156
Report Number2124215-2026-41408
Device Sequence Number5305826
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)270708(10)34387693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0034387693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale